# SDR 01FDEA00831

- Difficulty date: September 8, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N497FE
- Make and model: Boeing 727232
- Aircraft serial: 20866
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Line
- Condition: Loose
- Location: Nr 3 T/R
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 3 ENG STRUT O/H LIGHT ILLUM DURING CLIMBOUT.  RAN ENG WITH BOTH PACKS AT HIG 5 MIN, NO O/H LIGHT.  TIGHTENED LEAKING THRUST REVERSER FLEX LINE.  OK FOR SERVICE.
